# SDR MWEA010067

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 63,845 hours, 37,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114015
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO RIVETS AND SKIN BETWEEN STATION 416 - 427 BETWEEN LONGERON 24 LEFT AND 25 LEFT.  REMOVED DAMAGED RIVETS, BLENDED DAMAGED AREA, INSTALLED NEW RIVETS.
